# SDR UALA2010122004651

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 41,662 hours, 16,496 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18823501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADULT PASSENGER LIFE VEST(S) INOPERATIVE OR MISSING. REPLENISH SPARE LIFE VESTS. REPLACED VEST.
